weaning off zyprexa

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SUEBIRD
Regular Member


Date Joined Apr 2007
Total Posts : 25
   Posted 8/15/2007 10:04 AM (GMT -7)   
My p-doc is weaning me off the zyprexa and I am affraid I will not do well with out it but he said the last time we tried to stop it was not on the zoloft long enough but he took me down from 5 mgs down to 2.5mgs and now i'm taking the 2.5mgs every other night until next Monday then he wants me to just to stop it, Can anyone tell me if im going to get withdraw effects from coming off this meds. Please give me some advice. Thank You Suebird

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/15/2007 4:23 PM (GMT -7)   

Hello,

Some people have severe withdrawals from the Zyprexa. the same with any of the meds. It is always going to be different for each person.  Why is your pysician taking you off the med?  I know it is one of the worse for gaining weight. 

Are you on an exercise program as that may help you.  I feel you may be anticipating the worse and I understand that as I weaned off of Vicodin and was scared to death that I would see bugs.  But it went smoothly.

Keep posting and know we are here for you.

Gentle Hugs to you.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


SUEBIRD
Regular Member


Date Joined Apr 2007
Total Posts : 25
   Posted 8/16/2007 1:23 PM (GMT -7)   
zyprexa

Well I talk to my doctor today and he told me to just stop the zyprexa and see how I do, I amm still waking up in the morning feeling like my head is shaking inside so he thanking it may be from the zyprexa ans not the zoloft so we shall see, anyone have any input on this shakie feeling its only when I wake in the morning. Thank you Suebird

ComingBack
New Member


Date Joined Aug 2007
Total Posts : 19
   Posted 8/16/2007 2:42 PM (GMT -7)   
I was on 2.5 mg of zyprexa and came down to 1.25 to and noticed a vibrating feeling in my body and brain for a couple of weeks. I thought it was from anxiety but it could of been the med reduction. I also started on 10mg of prozac at the same time. I will be coming off of the zyprexa in the next couple of weeks and plan on taking a quarter tab for a week then a quarter every other day for a week, then done.

SUEBIRD
Regular Member


Date Joined Apr 2007
Total Posts : 25
   Posted 8/17/2007 5:40 AM (GMT -7)   
I was wondering how long you were on the zyprexa i was on it for about 9 weeks and I havent took it now for 3 nights but been waking up in the morning crying again just feel sad because Im so tired of feeling the way I am feeling this has been going on since the end of March feel like I am on a roller coaster of emotions. I am on zoloft 100mgs and .25 mgs of klonopin twice a day. I just want to wake up feeling like I did before my Paxil poop out on me. Thank You Suebird.

ComingBack
New Member


Date Joined Aug 2007
Total Posts : 19
   Posted 8/17/2007 8:56 AM (GMT -7)   
I have been on the zyprexa since June 21. To tell you the truth, I have never felt good on it really. I have been on the prozac for 4 weeks today and dont really feel great just yet. My dose was bumped up to 20mg yesterday so we will see what happens. Waiting for AD's to work is tough, feel good one day, not so good the next. I have read that it takes a few weeks off the zyprexa to get evened out. That is why I am going to taper like I stated above.

Post Edited (ComingBack) : 8/17/2007 10:41:55 AM (GMT-6)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/17/2007 9:35 AM (GMT -7)   

Hello All,

Weaning from any of the AD meds can be tough, going on them can be tough too.  You end up caught in the middle and than the fear that without the med you will become worse is always in your thoughts. Try to keep a good out look, eat well and keep posting as support is a great help.

If you wake up feeling like you want to cry, go ahead and let it out.

Gentle Hugs


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:47 AM (GMT -7)
There are a total of 2,735,789 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151436 registered members. Please welcome our newest member, george252.
149 Guest(s), 1 Registered Member(s) are currently online.  Details
UC prisoner


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer